# SDR AALA202112205706

- Difficulty date: December 19, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737*
- Aircraft serial: 33318
- Aircraft time: 27,493 hours, 11,450 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: 8660
- Condition: Unserviceable
- Location: Zone 200 - Fuse
- Part time: 21,690 hours, 7,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FWD LIFE RAFT PRESSURE GUAGE CANNOT BE READ. REPLACED FWD LIFE RAFT WITH SERVICEABLE UNIT IAW B737NG AMM 25-64-00.
